# SDR A6WA200640186

- Difficulty date: May 14, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT MLG WHEEL WELL BATTERY RIB HAS A .5 INCH LONG CRACK IN TOP RADIUS.  REPAIRED RT MLG WHEEL WELL BATTERY RIB BY TRIMMING OUT DAMAGED AREA, CUT DOUBLER, FABRICATED REPAIR PARTS AND WET INSTALLED IAW BOMBARDIER REO 601R-57-51-046 REV B REPAIR NR 1.  (M)
